# SDR A6WA201306104201

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 34,249 hours, 30,984 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT LEVEL 250,  RECEIVED HYD NR 1 LOW PRESSURE CAUTION.  COMPLIED WITH QRH HYD PUMP NR 1 B DIDN'T PROVIDE PRESSURE QTY READS DASHES.  REMOVED AND REPLACED EDP 1 HYD PRESSURE LINE IAW AMM 29-11-00, LEAK CHECKS REF LP 234637/2 FOR EDP CHANGE.
